On p-adic differential equations IV generalized hypergeometric functions as p-adic analytic functions in one variable
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 6 (1973) no. 3, p. 295-316
@article{ASENS_1973_4_6_3_295_0,
     author = {Dwork, Bernard M.},
     title = {On $p$-adic differential equations IV generalized hypergeometric functions as $p$-adic analytic functions in one variable},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 6},
     number = {3},
     year = {1973},
     pages = {295-316},
     doi = {10.24033/asens.1249},
     zbl = {0309.14020},
     mrnumber = {58 \#27988b},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1973_4_6_3_295_0}
}
Dwork, B. On $p$-adic differential equations IV generalized hypergeometric functions as $p$-adic analytic functions in one variable. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 6 (1973) no. 3, pp. 295-316. doi : 10.24033/asens.1249. http://www.numdam.org/item/ASENS_1973_4_6_3_295_0/

[1] B. Dwork, p-adic cycles (Publ. Math. I. H. E. S., Paris, vol. 37, 1969, p. 27-115). | Numdam | MR 45 #3415 | Zbl 0284.14008

[2] B. Dwork, Normalized period matricies I (Annals of Math., 94, 1971, p. 337-388). | MR 53 #442a | Zbl 0241.14011

[3] B. Dwork, Normalized period matrices II (Annals of Math., vol. 98, 1973, p. 1-57). | MR 53 #442b | Zbl 0265.14008

[4] B. Dwork, p-adic differential equations I (Mémoires de la Société mathématique de France, to appear). | Numdam | Zbl 0304.14014